View Full Version : Slight loss of libido with Finasteride..

03-12-2013, 10:04 PM
Right, three weeks in.
I expected nothing to happen and even showed some bravado and (some might say) an overly confident attitude towards the taking of Fin.
Well, i have a slight decrease in libido but i can still get erections.
And to be honest, ive had fluctuations in my libido in the past...natural ones.
So we'll see..
If i cant get an erection, i'll stop.
But just saying, to anybody i rubbished in regards to Fin side effects, I take some of it back.
No growth yet obviously, but no loss either.
My hair is looking and feeling healthy, but then so far i can only credit that to Biotin and T-Gel.
Im sticking with Propecia but as i said, if i cant get a stiffy....im quitting.
Just keeping you posted.

03-12-2013, 10:20 PM
Pretty much what I promised myself as well. That, and if I got any sort of gyno or brain fog that made performing at work or school difficult, I'd also quit.

I'm just past 3 weeks myself. Minor sides have subsided.

Best luck, man. I'm there too.

03-13-2013, 11:33 AM
Just stick threw it, it happened to me for the first 4 months struggling with my libido but now I'm back to normal.

03-13-2013, 01:54 PM
You and BigT do keep us informed, your progress will be keenly followed. Best of luck!

03-13-2013, 03:03 PM
im 9ish months in to fin...

I notice its sometimes cyclical - some days ill have no interest, some days ill be pretty damn horny. Never had any problems getting an erection, but on the low interest days id lose the erection fast if the stimulus wasnt there.

Frequent porn viewing/masturbation can also cause this:

I stopped watching porn frequently and i dont spank it as much. Now when I do I get rock hard again.

see yourbrainonporn.com if youre an avid porn watcher...

03-13-2013, 05:04 PM
I just started Fin 5 days ago. I am using generic 5mg Finasteride from a legit local pharmacy. I am presently just cutting them into fourths so taking 1.25mg a day. I know it's not really long enough to say with certainty but overall I feel great. The only minor nuisance I am experiencing is a very subtle sensitivity in my testicles. It's kind of difficult to describe it but it's not anything I am really alarmed about to be honest. Still as horny as ever and driving my wife insane, haha! I plan to keep taking it and hopefully this minor side effect will subside with continued use.